# SDR UIEA2019121326056

- Difficulty date: December 12, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,362 hours, 17,277 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"R BLEED OFF" MSG DISPLAYED & CLEARED NUMEROUS TIMES DURING FLIGHT.( PERFORMED AIR SUPPLY MODULE BITE TEST, NO FAULT FOUND PER FIM 36-10 FT 836. IDLE ENG RUN UP IAW 71-00-00-862-002-600, OPS CHECK NORMAL. )
